\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence of positive solutions of Schrödinger equations with vanishing potentials

  • * Corresponding author: Pedro Ubilla

    * Corresponding author: Pedro Ubilla

The first author gratefully acknowledges financial support from Universidad de Santiago de Chile, Usach. Agradecimientos Proyecto POSTDOC_DICYT, Código 041733UL_POSTDOC, Vicerrectoría de Investigación, Desarrollo e Innovación. Partially supported by FAPEMIG CEX APQ 01745/18. The second author was supported by FONDECYT grants 1181125, 1161635 and 1171691

Abstract / Introduction Full Text(HTML) Related Papers Cited by
  • We prove the existence of at least one positive solution for a Schrödinger equation in $ \mathbb{R}^N $ of type

    $ - \Delta u + V(x) u = f(x, u) \ \ \text{in} \ \mathbb{R}^N $

    with a vanishing potential at infinity and subcritical nonlinearity $ f $. Our hypotheses allow us to consider examples of nonlinearities which do not verify the Ambrosetti-Rabinowitz condition, neither monotonicity conditions for the function $ \frac{f(x, s)}{s} $. Our argument requires new estimates in order to prove the boundedness of a Cerami sequence.

    Mathematics Subject Classification: 35J20, 35J10, 35J91, 35J15, 35B09.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] C. O. Alves and M. A. S. Souto, Existence of solutions for a class of nonlinear Schrödinger equations with potential vanishing at infinity, Journal of Differential Equations, 254 (2013), 1977-1991.  doi: 10.1016/j.jde.2012.11.013.
    [2] A. AmbrosettiV. Felli and A. Malchiodi, Ground states of nonlinear Schrödinger equations with potentials vanishing at infinity, J. Eur. Math. Soc. (JEMS), 7 (2005), 117-144.  doi: 10.4171/JEMS/24.
    [3] A. Ambrosetti and Z.-Q. Wang, Nonlinear Schrödinger equations with vanishing and decaying potentials, Differential Integral Equations, 18 (2005), 1321-1332. 
    [4] D. Bonheure and J. Van Schaftingen, Groundstates for the nonlinear Schrödinger equation with potential vanishing at infinity, Ann. Mat. Pura Appl., 189 (2010), 273-301.  doi: 10.1007/s10231-009-0109-6.
    [5] H. Brézis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, New York: Springer, 2011.
    [6] R. de Marchi, Schrödinger equations with asymptotically periodic terms, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 745-757.  doi: 10.1017/S0308210515000104.
    [7] Y. Ding and C. Lee, Multiple solutions of Schrödinger equations with indefinite linear part and super or asymptotically linear terms, J. Differential Equations, 222 (2006), 137-163.  doi: 10.1016/j.jde.2005.03.011.
    [8] D. Gilbard and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Grundlehren der Mathematischen Wissenschaften, Vol. 224. Springer-Verlag, Berlin-New York, 1977.
    [9] Q. Han, Compact embedding results of Sobolev spaces and existence of positive solutions to quasilinear equations, Bull. Sci. Math., 141 (2017), 46-71.  doi: 10.1016/j.bulsci.2015.11.005.
    [10] W. Kryszewski and A. Szulkin, Generalized linking theorem with an application to semilinear Schrödinger equation, Adv. Differential Equations, 3 (1998), 441-471. 
    [11] G. Li and A. Szulkin, An asymptotically periodic Schrödinger equation with indefinite linear part, Commun. Contemp. Math., 4 (2002), 763-776.  doi: 10.1142/S0219199702000853.
    [12] Y. LiZ.-Q. Wang and J. Zeng, Ground states of nonlinear Schrödinger equations with potentials, Ann. Inst. H. Poincaré Anal. Non Linéaire, 23 (2006), 829-837.  doi: 10.1016/j.anihpc.2006.01.003.
    [13] S. Liu, On superlinear Schrödinger equations with periodic potential, Calc. Var. Partial Differential Equations, 45 (2012), 1-9.  doi: 10.1007/s00526-011-0447-2.
    [14] A. Pankov, Periodic nonlinear Schrödinger equation with application to photonic crystals, Milan J. Math., 73 (2005), 259-287.  doi: 10.1007/s00032-005-0047-8.
    [15] C. A. Stuart, Locating Cerami sequences in a mountain pass geometry, Commun. Appl. Anal., 15 (2011), 569-588. 
    [16] A. Szulkin and T. Weth, Ground state solutions for some indefinite variational problems, J. Funct. Anal., 257 (2009), 3802-3822.  doi: 10.1016/j.jfa.2009.09.013.
  • 加载中
SHARE

Article Metrics

HTML views(1153) PDF downloads(301) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return